# SDR SWAA2012070205474

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 54,724 hours, 44,552 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Part serial: BN988
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB DELAMINATED.  REMOVED AND REPLACED TAB PER AMM.
